RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2005, Volume 1, 027, 11 pages (Mi sigma27)  

This article is cited in 11 scientific papers (total in 11 papers)

Integrable Anisotropic Evolution Equations on a Sphere

Anatoly G. Meshkov, Maxim Ju. Balakhnev

Orel State University, 95 Komsomol'skaya Str., Orel, 302026 Russia

Abstract: V.V. Sokolov's modifying symmetry approach is applied to anisotropic evolution equations of the third order on the $n$-dimensional sphere. The main result is a complete classification of such equations. Auto-Bäcklund transformations are also found for all equations.

Keywords: evolution equation; equation on a sphere; integrability; symmetry classification; anisotropy; conserved densities; Bäcklund transformations

DOI: https://doi.org/10.3842/SIGMA.2005.027

Full text: PDF file (234 kB)
Full text: http://emis.mi.ras.ru/.../Paper027
References: PDF file   HTML file

Bibliographic databases:

ArXiv: nlin.SI/0512032
MSC: 35Q58; 35L65; 37K10; 37K35
Received: September 25, 2005; in final form December 9, 2005; Published online December 14, 2005
Language:

Citation: Anatoly G. Meshkov, Maxim Ju. Balakhnev, “Integrable Anisotropic Evolution Equations on a Sphere”, SIGMA, 1 (2005), 027, 11 pp.

Citation in format AMSBIB
\Bibitem{MesBal05}
\by Anatoly G. Meshkov, Maxim Ju. Balakhnev
\paper Integrable Anisotropic Evolution Equations on a~Sphere
\jour SIGMA
\yr 2005
\vol 1
\papernumber 027
\totalpages 11
\mathnet{http://mi.mathnet.ru/sigma27}
\crossref{https://doi.org/10.3842/SIGMA.2005.027}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2169850}
\zmath{https://zbmath.org/?q=an:1099.35139}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000207064600027}


Linking options:
  • http://mi.mathnet.ru/eng/sigma27
  • http://mi.mathnet.ru/eng/sigma/v1/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Meshkov, “On symmetry classification of third order evolutionary systems of divergent type”, J. Math. Sci., 151:4 (2008), 3167–3181  mathnet  crossref  mathscinet  zmath
    2. M. Yu. Balakhnev, “Superposition formulas for integrable vector evolution equations”, Theoret. and Math. Phys., 154:2 (2008), 220–226  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. Anatoly G.G. Meshkov, Maxim Ju. Balakhnev, “Two-Field Integrable Evolutionary Systems of the Third Order and Their Differential Substitutions”, SIGMA, 4 (2008), 018, 29 pp.  mathnet  crossref  mathscinet  zmath
    4. Balakhnev, MJ, “On a classification of integrable vectorial evolutionary equations”, Journal of Nonlinear Mathematical Physics, 15:2 (2008), 212  crossref  mathscinet  zmath  adsnasa  isi  scopus
    5. Balakhnev M.J., “Superposition formulas for integrable vector evolutionary equations on a sphere”, Journal of Nonlinear Mathematical Physics, 15:1 (2008), 104–116  crossref  mathscinet  zmath  adsnasa  isi  scopus
    6. M. Yu. Balakhnev, A. G. Meshkov, “Integrable vector evolution equations admitting zeroth-order conserved densities”, Theoret. and Math. Phys., 164:2 (2010), 1002–1007  mathnet  crossref  crossref  zmath  adsnasa  isi
    7. M. Yu. Balakhnev, “First-Order Differential Substitutions for Equations Integrable on $\mathbb S^n$”, Math. Notes, 89:2 (2011), 184–193  mathnet  crossref  crossref  mathscinet  isi
    8. Balakhnev M.J., “New examples of the auto-Backlund transformations and nonlinear superposition formulas for vector evolution systems”, Phys Lett A, 375:3 (2011), 529–536  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    9. A. G. Meshkov, V. V. Sokolov, “Integriruemye evolyutsionnye uravneniya s postoyannoi separantoi”, Ufimsk. matem. zhurn., 4:3 (2012), 104–154  mathnet
    10. M. Yu. Balakhnev, “Integrable Vector Isotropic Equations Admitting Differential Substitutions of First Order”, Math. Notes, 94:3 (2013), 307–313  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    11. Meshkov A., Sokolov V., “Vector Hyperbolic Equations on the Sphere Possessing Integrable Third-Order Symmetries”, Lett. Math. Phys., 104:3 (2014), 341–360  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:165
    Full text:26
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019